# SDR HALA201605190201

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,746 hours, 4,440 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 33291290002
- Part serial: 10196
- Condition: Leaking
- Location: Hyd System
- Part time: 26,746 hours, 4,440 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE AFT SIDE - GREEN HYD PUMP IS LEAKING // GREEN SYSTEM EDP REPLACEMENT DETAILS PN 3022053-001, SN G1010196.  REMOVED PN 3022053-001, SN G1340336 INSTALLED.  EDP  REPLACED IAW AMM 29-11-51. REV 53, PUMP, HYDRAULIC OFF 33-2912-9-0002, 10196 ON 33-2912-9-0002 40336.
